EconPapers    
Economics at your fingertips  
 

Potential, value, and the multilinear extension

André Casajus and Frank Huettner

Economics Letters, 2015, vol. 135, issue C, 28-30

Abstract: We provide new formulae for the potential of the Shapley value that use the multilinear extension of coalitional games with transferable utility.

Keywords: Shapley value; Potential; Random partition; Concentration of power (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176515002876
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:135:y:2015:i:c:p:28-30

DOI: 10.1016/j.econlet.2015.07.014

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:135:y:2015:i:c:p:28-30